Items where journal is SIAM Journal on Optimization

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: B
Number of items: 2.

B

Bertsimas, D, den Heretog, D and Pauphilet, J (2021) Probabilistic Guarantees in Robust Optimization. SIAM Journal on Optimization, 31 (4). pp. 2893-2920. ISSN 1052-6234 OPEN ACCESS

Bertsimas, J, Cory-Wright, R and Pauphilet, J (2021) A unified approach to mixed-integer optimization with logical constraints. SIAM Journal on Optimization, 31 (3). pp. 2340-2367. ISSN 1052-6234 OPEN ACCESS

This list was generated on Wed Nov 30 01:12:48 2022 GMT.